Econometrica: Nov 1979, Volume 47, Issue 6

The Ergodic Behavior of Stochastic Processes of Economic Equilibria<1421:TEBOSP>2.0.CO;2-S
p. 1421-1432

Lawrence E. Blume

This paper studies the existence, uniqueness, and stability of equilibrium for a class of random dynamical systems that arise frequently in the study of Markovtemporary equilibrium models and in models arising from maximization behavior over time. It is seen that equilibria in these models have very nice properties.

Log In To View Full Content